The Dirichlet problem for second-order elliptic equations in a half-space in a class of functions of polynomial growth
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1015-1023
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a14,
author = {N. E. Tovmasyan},
title = {The {Dirichlet} problem for second-order elliptic equations in a half-space in a class of functions of polynomial growth},
journal = {Differencialʹnye uravneni\^a},
pages = {1015--1023},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a14/}
}
TY - JOUR AU - N. E. Tovmasyan TI - The Dirichlet problem for second-order elliptic equations in a half-space in a class of functions of polynomial growth JO - Differencialʹnye uravneniâ PY - 1989 SP - 1015 EP - 1023 VL - 25 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_6_a14/ LA - ru ID - DE_1989_25_6_a14 ER -
%0 Journal Article %A N. E. Tovmasyan %T The Dirichlet problem for second-order elliptic equations in a half-space in a class of functions of polynomial growth %J Differencialʹnye uravneniâ %D 1989 %P 1015-1023 %V 25 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1989_25_6_a14/ %G ru %F DE_1989_25_6_a14
N. E. Tovmasyan. The Dirichlet problem for second-order elliptic equations in a half-space in a class of functions of polynomial growth. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1015-1023. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a14/